Oxyhives ReviewOxyhives Resources

Question regarding weaning from prednisone..?

1305111837 91 Question regarding weaning from prednisone..?

I have been taking prednisone daily for a year for very severe allergies (cats, multiple types of pollen, dust mites, mold/mildew, chronic hives, etc), and because a recent test revealed that my body seems to be having problems absorbing calcium, my MD has decided to take me off the medication. I understand that taking cortisonal steroids for extensive periods of time can cause drastic effects,but I was on them for barely a year and now I've only been off the medicine for 2 days and I feel AWFUL. I really have no energy, no motivation to eat, etc. I feel uncomfortable and sore, and I am absolutely exhausted after having done hardly anything. Is there anyone else who has used this medicine for this reason and experienced the same thing? Can I possibly take supplements while on the meds to prevent this? Can someone maybe suggest a better alternative to treatment for my allergies? I cannot take simple OTC meds or just any old prescription medicine, they do NOT work, and I have tried just about everything. I was on Allegra for awhile before, but it only decreased the severity, and I still spent alot of time not feeling well, and I still developed hives regularly. I'm desperate at this point, I almost feel like I can't leave my house and even going to work is a nightmare. Help, please!!!

you cant just stop prednisone, you must cut down slowly over time. im no dr or hippy but there are a few good health shops out there that may help, go-vita @ nowra nsw australia is where i go for my stuff & they are great. as for the calcium there are other types that you can absorb easyer. talk 2 them i would & good luck

Question regarding weaning from prednisone..?

Recommended Reading